American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. I . Trans. Amer. Math. Soc. 137 (1969) 345-359. MR 0236360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. II . Trans. Amer. Math. Soc. 137 (1969) 361-374. MR 0236360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. L. Cooke. The rate of increase of real continuous solutions of certain algebraic functional equations . Trans. Amer. Math. Soc. 92 (1959) 106-124. MR 0107765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. B. Sumner. Generalized powers of the difference operator . Trans. Amer. Math. Soc. 87 (1958) 526-540. MR 0096912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. M. Apostol and Abe Sklar. The approximate functional equation of Hecke's Dirichlet series . Trans. Amer. Math. Soc. 86 (1957) 446-462. MR 0094319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. H. B. Kemperman. A general functional equation . Trans. Amer. Math. Soc. 86 (1957) 28-56. MR 0094610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1